zbMATH — the first resource for mathematics

Problème de Cauchy sur un conoide caractéristique pour des équations quasi-linéaires. (French) Zbl 0486.35023

35G25 Initial value problems for nonlinear higher-order PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B65 Smoothness and regularity of solutions to PDEs
Full Text: DOI
[1] D’Adhémar, Rendiconti del Circolo Matematico di Palermo, 20, 142-159 (1905)
[2] Riesz, M., Acta Mathematica, 81, 107-125 (1949)
[3] Cagnac, F., Thèse de Doctorat d’Etat (1973), Paris VI: Université, Paris VI
[4] Cagnac, F., Annali di Matematica Pura ed Applicata, 104, 355-393 (1975)
[5] Choquet-Bruhat, Y., Acta Mathematica, 88, 145-177 (1952)
[6] J.Leray,Hyperbolic Differential Equations, Princeton (1952).
[7] H.Cartan,Calcul différentiel, Hermann (1977). · Zbl 0408.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.